# SDR 0074567

- Difficulty date: March 24, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech B100
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB4TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: C083867
- Part serial: EE88871
- Condition: Corroded
- Location: Prop Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRISION ON CLAMP ASSEMBLY
